# SDR GLBA96237

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120119
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FSD - GEAR WOULD NOT COME UP.  MAINTENANCE REMOVED AND REPLACED GEAR HANDLE.  OPERATIONAL CHECKS GOOD.  (M)
